Next Article in Journal
Investigation of the Oscillatory Properties of Fourth-Order Delay Differential Equations Using a Comparison Approach with First- and Second-Order Equations
Previous Article in Journal
Fuzzy Fixed Point Theorems in S-Metric Spaces: Applications to Navigation and Control Systems
Previous Article in Special Issue
Multidimensional Fractional Calculus: Theory and Applications
 
 

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 651

Article: Advances in Difference Equations
Authors: by Azhar Ali Zafar
Link: https://www.mdpi.com/2075-1680/13/9/651

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop